# SDR AALA202212058400

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 38,133 hours, 15,742 cycles
- Engine: Cfmint CFM567B243
- Engine time: 24,750 hours, 9,946 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 41F9003
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT #1 OIL FILTER BYPASS LIGHT ILLUMINATED. CREW SHUTDOWN #1 ENGINE. EMERGENCY DECLARED. FLIGHT LANDED SAFELY AT DFW. MAINTENANCE REPLACED #1 ENGINE SCAVENGE OIL FILTER PER AMM 79-21-00 AND ELECTRONIC ENGINE CONTROLLER PER JOB CARD 08L40073002.  ACCOMPLISHED SATISFACTORY POWER ASSURANCE RUNS.
